# SDR QMLA2025031920037

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N110VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0605
- Aircraft time: 8,588 hours, 23,149 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FUEL INDICATIONS ERRONEOUS.  INDICATED 12-20 GALLONS LESS UPON TAKEOFF THAN ASSUMED TO BE IN AIRCRAFT.  AFTER 15 MINUTES IN FLIGHT, FUEL INDICATIONS STILL SHOWED MORE FUEL THAN WHEN DEPARTED. REMOVED INSPECTED CLEANED AND REINSTALLED #1 AND #2 SUPPLY TANK FUEL QUANTITY INDICATOR PROBES,
